Improving Food Webs

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Cohen, JE; Beaver, RA; Cousins, SH; DeAngelis, DL; Goldwasser, L; Heong, KL; Holt, RD; Kohn, AJ; Lawton, JH; Martinez, N; O'Malley, R; Page, LM; Patten, BC; Pimm, SL; Polis, GA; Rejmanek, M; Schoener, TW; Schoenly, K; Sprules, WG; Teal, JM; Ulanowicz, RE; Warren, PH; Wilbur, HM; Yodzis, P

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 74 / 1

Start / End Page

  • 252 - 258

Published By

International Standard Serial Number (ISSN)

  • 0012-9658

Digital Object Identifier (DOI)

  • 10.2307/1939520

Language

  • en